MathSciNet Relay Station
MathSciNet bibliographic data
MR496964 47H20 (49A51 90C30)
Baillon, J.-B. Un exemple concernant le comportement asymptotique de la solution du problème $du/dt+\partial \varphi (u)\ni0$. (French) J. Funct. Anal. 28 (1978), no. 3, 369–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement